# SDR ASAA2014042207558

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 21,264 hours, 6,494 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKED UP, ACFT GROUNDED.  SAT PROMPT RESTORED AFTER QRH PROCEDURE.
